# SDR FDEA201109143875

- Difficulty date: September 14, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 425 STR 30 AT TOILET DUMP VALVE, INSIDE E/E BAY. DOT # 82149.
